MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®; STOPCOCK, I.V. SET
Catalog Number MC330419
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
An event involved a 102" (259 cm) appx 8.2 ml, pur standardbore/smallbore transfer set w/microclave® clear, dual check valve, 1.2 micron filter, luer lock reported that the aads (amino acid plus dextrose solution) filter was leaking on standard concentration tubing.Additionally, a registered nurse noticed when pump ringing "high pressure".The writer had just changed syringe before leaving pod for break.While tracing lines, noted the leaking and changed the tubing.This causes unexpected or prolonged care.There was patient involvement and no patient harm.
 
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.D4: only di provided as lot number is unknown.Additional reporter details: (b)(6).
 
Additional Manufacturer Narrative
Received a used mc330419 transfer set connected to an iv bag and 20 ml bd syringe.The filter was wetted out with prior infusate.The set was leak tested per product specifications.There was leakage from the filter vent.The reported complaint of leakage can be confirmed.The probable cause of leakage is due to a temporary or complete loss of hydrophobic properties of the filter vent material due to an infusate interaction during use.A dhr lot # review could not be conducted because no lot number was identified.D9 - date returned to mfg: 10dec2025.

Brand Name
102" (259 CM) APPX 8.2 ML, PUR STANDARDBORE/SMALLBORE TRANSFER SET W/MICROCLAVE®
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23799921
Report Number9617594-2025-02306
Device Sequence Number9359901
Product Code FMG
UDI-Device Identifier00887709087552
UDI-Public00887709087552
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC330419
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/14/2025
Supplement Report FDA Received Date02/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown